| Model Number |
5076-58 |
| Medical Device Problem Codes |
Failure to Capture (1081); Under-Sensing (1661)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/22/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Continuation of d10: w1dr01 ipg implanted (b)(6) 2025.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that the right atrial (ra) lead exhibited undersensing with possible inappropriate pacing and affecting mode switch.The ra lead remains in use.It was further reported that undersensing was noted on current electrograms (egm) with ventricular sensing with safety pace.The ra lead function was unable to be confirmed and the lead position check failed with possible loss of capture.It was also noted that the right ventricular (rv) lead exhibited undersensing with loss of capture on current egm.The lead remains in use.No patient complications have been reported as a result of this event.